Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
donnyten

How much Omega 3?

Hi!

So i hear the typical western diet is high in Omega 6 intake, but very low on Omega 3, and that to re balance the ratio Fish oil or other sources of O3 are required, But I am confused on how much Omega 3 take. Aside from its health benefits I believe it has been helping me with my acne and right now I have Fish Oil capsules, and Flax oil capsules as well as Primrose capsules ( they're my moms). I guess I don't want to take in too much Omega 3 only to become deficient 6, and then need to rebalance by switching over to omega 6 for a while.

Can anyone help me?

Thanks!

I'm taking 6 fish oil pills a day-1,600 mg EPA & DHA at 300 Mg each.

1 Flax Oil Capsule-Omega 3 540 Mg, Omega 6-132 Mg, Omega 9-132 Mg

1Evening Primrose Oil-(LA-949 MG) (GLA- 117 Mg)

Share this post


Link to post
Share on other sites

I think you should be good with that. Before I went on Accutane I was taking between three and six flaxseed capsules a day and it did me a lot of good.

Share this post


Link to post
Share on other sites
I guess I don't want to take in too much Omega 3 only to become deficient 6, and then need to rebalance by switching over to omega 6 for a while.

The idea behind supplementing omega-3 is that you already have plenty of omega-6 in your diet; too much, in most cases. Unless you've radically changed your diet to cut out all foods containing much omega-6, you're not going to become deficient in it by taking omega-3.

I won't flat-out say that there aren't any health benefits to taking evening primrose oil, but it might be a waste of your money if the only reason you're taking it is to balance out the omega-3 you're taking, which is completely unnecessary.

Share this post


Link to post
Share on other sites
I think you should be good with that. Before I went on Accutane I was taking between three and six flaxseed capsules a day and it did me a lot of good.

If I were you I would get of Accutane ASAP. Your skin doesn't look that bad at all and Accutane can cause permanent damage.

Share this post


Link to post
Share on other sites
I think you should be good with that. Before I went on Accutane I was taking between three and six flaxseed capsules a day and it did me a lot of good.

If I were you I would get of Accutane ASAP. Your skin doesn't look that bad at all and Accutane can cause permanent damage.

And most of the time it doesn't.

Share this post


Link to post
Share on other sites
I think you should be good with that. Before I went on Accutane I was taking between three and six flaxseed capsules a day and it did me a lot of good.

If I were you I would get of Accutane ASAP. Your skin doesn't look that bad at all and Accutane can cause permanent damage.

And most of the time it doesn't.

That's similar ideology to not wearing a seat belt. Why in the world would you risk your body or emotional health, two of the most important things in this world.

Share this post


Link to post
Share on other sites
I think you should be good with that. Before I went on Accutane I was taking between three and six flaxseed capsules a day and it did me a lot of good.

If I were you I would get of Accutane ASAP. Your skin doesn't look that bad at all and Accutane can cause permanent damage.

And most of the time it doesn't.

That's similar ideology to not wearing a seat belt. Why in the world would you risk your body or emotional health, two of the most important things in this world.

Not wearing a seatbelt doesn't provide any real benefits, using accutane does, both physical (acne probably goes away) and mental (don't have to focus on doing so many things for your skin, what you eat, whether you have any zits, etc...).

Accutane has potential side effects, some worse than others, like nearly all medicines or treatments.

They are not the same.

Share this post


Link to post
Share on other sites

I'm aware of the side effects. I'm even experiencing some of the more unpleasant ones, but I'm really just not satisfied with "not that bad" when accutane can make it all go away. I'll take my chances. And, seeing as this has nothing to do with donnyten's question, that's the last I'll say on the matter.

Share this post


Link to post
Share on other sites
I'm aware of the side effects. I'm even experiencing some of the more unpleasant ones, but I'm really just not satisfied with "not that bad" when accutane can make it all go away. I'll take my chances. And, seeing as this has nothing to do with donnyten's question, that's the last I'll say on the matter.

I'm just a little bit surprised you were even prescribed accutane when you can't even tell you have acne, and I have absolutely horrible acne and had to see two dermatologists before I even got antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×